MedicinesPain ReliefGeneral Painkillers Dispersible Aspirin 300mg Tablets 32s

Dispersible Aspirin 300mg Tablets 32s

By Generic
Print this page Bookmark this page
*Picture is only a representation. Actual brand may vary*
Our Price : £0.40
0 RatedWrite a review
Quantity
Add to cart
In Stock
Dispersible Aspirin 300mg Tablets relieve pain, swelling and high temperature, making them great for treating headaches, migraine, neuralgia, toothache, sore throat, period pains and for relieving the symptoms of flu and feverish colds.
Read more about this product »
SKU : OTCASP300D16
 
       
Dispersible Aspirin 300mg Tablets

Dispersible Aspirin 300mg Tablets relieve pain, swelling and high temperature, making them great for treating headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling and stiffness. They can also be used to relieve the symptoms of flu and feverish colds.

Aspirin belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and works as a pain reliever, antipyretic (which means that it reduces temperature) and anti-inflammatory.
Adults, the elderly and children over the age of 16 years:
  • Take 1 to 3 tablets with water, every 4 hours. The tablets must be dissolved in a glass of water before taking.
  • Do not take more than 4 doses in any 24 hours.
  • A lower dose is recommended for the elderly.
  • Do not exceed the stated dose.
If symptoms persist for more than 3 days consult your doctor.
  • Active Ingredient: Aspirin 300mg.
  • Other Ingredients: Dependent on brand.
  • Do not give this medicine to children under the age of 16 unless your doctor tells you. This is because there is a possible association between Aspirin and Reye's Syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal.
Do not take Dispersible Aspirin 300mg Tablets if you:
  • Are allergic to aspirin, NSAIDs (which includes those when in attacks of asthma, angioedema, urticaria or rhinitis have been precipitated by aspirin or any other NSAID) or any of the other ingredients.
  • Have a stomach ulcer or have had problems with ulcers in the past.
  • Suffer from haemophilia or any other bleeding condition
  • Suffer from gout or had in the past.
  • Are in the last 3 months of pregnancy or are breastfeeding.
Take special care and tell your doctor before taking Dispersible Aspirin 300mg Tablets if you:
  • Are intolerant to some sugars as these tablets contain lactose.
  • Have asthma or have ever had it in the past.
  • Have dehydration.
  • Have been told you are deficient in glucose-6-phosphate dehydrogenase.
  • Are in the first 6 months of pregnancy.
Tell your doctor or pharmacist before taking Dispersible Aspirin 300mg Tablets if you are already taking any of the following medicines, as their effectiveness may be influenced by aspirin if they are taken at the same time:
  • Metoclopramide (for sickness and digestive disorders).
  • Blood thinning medicines such as Heparin, Warfarin or nicoumalone.
  • Corticosteroids e.g. hydrocortisone (which can be used for arthritis, asthma and inflammatory conditions).
  • Anti-inflammatory medicines or steroids for pain and inflammation e.g. ibuprofen.
  • High blood pressure medicines e.g diuretic/water tablets, Angio-II receptor antagonists or ACE inhibitors.
  • Epilepsy medicines e.g. Phenytoin, Sodium valproate.
  • Methotrexate (for psoriasis, arthritis or tumours).
  • Antacids for indigestion.
  • Probenecid or sulphinpyrazone for gout.
  • Anti-depressants e.g. citalopram.
       
0 RatedAverage rating (0 reviews) Write a review
       

Products you may also consider

Previous
       0.00 Rated10%

Disprin Soluble Tablets 32s

Disprin Soluble Tablets can be used for the relief of headache, migraine, period pain, neuralgia, sciatica, lumbago, rheumatic pain, toothache, fever, sore throats and the symptoms of cold and flu.
       RRP:£2.89Our Price£2.59£0.30
Disprin Soluble Tablets 32s
 
       0.00 Rated16%

Alka Seltzer Original Effervescent Tablets 20s

Alka-Seltzer Original Effervescent Tablets provide fast, effective pain relief from mild to moderate pain such as headache, migraine, backache (including lumbago), nerve pain (neuralgia and sciatica), period pain, toothache and sore throat.
       RRP:£4.29Our Price£3.59£0.70
Alka Seltzer Original Effervescent Tablets 20s
 
       0.00 Rated

Dispersible Aspirin 75mg Tablets 28s

Dispersible Aspirin 75mg Tablets can be used to help prevent heart attacks and strokes in people who have previously suffered these conditions or who have under gone by-pass surgery.
       Our Price£0.30
Dispersible Aspirin 75mg Tablets 28s
 
       0.00 Rated

Aspirin 300mg Tablets 32s

Aspirin 300mg Tablets relieve pain, swelling and high temperature, making them great for treating headaches, migraine, neuralgia, toothache, sore throat, period pains and for relieving the symptoms of flu and feverish colds.
       Our Price£0.30
Aspirin 300mg Tablets 32s
 
Next
        
       

Your recent history

 
 
 
Online Pharmacy | Terms and Conditions | Privacy Policy | Sitemap | Newsletter | Returns | FAQs | Cookie Policy | MHRACopyright © Chemist.net 2015, all rights reserved.